# SDR SWAA2015051139552

- Difficulty date: May 9, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 60,547 hours, 48,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER SLIDE PACK OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW AMM.
